MathSciNet Relay Station
MathSciNet bibliographic data
MR1043418 (91m:58067) 58F05 (53C22 58F17)
Polterovich, Leonid The second Birkhoff theorem for optical Hamiltonian systems. Proc. Amer. Math. Soc. 113 (1991), no. 2, 513–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement